Journal of Analysis & Number Theory
Journal license

Journal

Journal of Analysis & Number Theory


Volume
& Issue

Volume 6, Issue 2


Published
on

July 1, 2018


Pages

51-55


DOI

Article

New Sets of Euler-Type Polynomials

Check for updates


Authors

Gabriella Bretti Affiliation:
Istituto per le Applicazioni del Calcolo (IAC) “M. Picone” Consiglio Nazionale delle Ricerche (CNR - National Research Council), Via dei Taurini, Roma, Italia
, Pierpaolo Natalini* Affiliation:
Dipartimento di Matematica e Fisica-Università degli Studi Roma Tre, Largo San Leonardo Murialdo, Roma, Italia
and Paolo Emilio Ricci Affiliation:
International Telematic University UniNettuno, Corso Vittorio Emanuele II, 39, 00186 - Roma, Italia


Abstract

In recent papers, new sets of Sheffer and Brenke polynomials based on higher order Bell numbers have been studied, and several integer sequences related to them have been introduced. In the article other types of Sheffer polynomials are considered, by introducing two sets of Euler-type polynomials.


Keywords

Sheffer polynomials, combinatorial analysis, Bernoulli numbers, Euler-type polynomials


Citation

Bretti, G., Natalini, P., & Ricci, P. E. (2018). New sets of euler-type polynomials. Journal of Analysis & Number Theory, 6(2), 51–55. https://doi.org/10.18576/jant/060203

Published by: Engineering Journals

Engineering Journals Logo